Journal of Symbolic Logic

Review: H. Jerome Keisler, J. W. Addison, Leon Henkin, Alfred Tarski, Finite Approximations of Infinitely Long Formulas; H. Jerome Keisler, Some Applications of Infinitely Long Formulas

Carol Karp

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 1 (1969), 129-130.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736664

JSTOR
links.jstor.org

Citation

Karp, Carol. Review: H. Jerome Keisler, J. W. Addison, Leon Henkin, Alfred Tarski, Finite Approximations of Infinitely Long Formulas ; H. Jerome Keisler, Some Applications of Infinitely Long Formulas. J. Symbolic Logic 34 (1969), no. 1, 129--130. https://projecteuclid.org/euclid.jsl/1183736664


Export citation